# SDR REX2002F00007

- Difficulty date: June 10, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Handle
- Part number: 501947403
- Condition: Broken
- Location: Cockpit
- Part time: 3,818 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INERTIA REEL LOCK HANDLE BROKEN.  REMOVED AND REPLACED INERTIAL REEL LOCK HANDLE WITH NEW PART.
